The fuzzy \(C\)-delta integral on time scales

Volume 11, Issue 1, pp 161--171 http://dx.doi.org/10.22436/jnsa.011.01.12 Publication Date: January 20, 2018       Article History

Authors

Xuexiao You - College of Computer and Information, Hohai University, Nanjing, Jiangsu 210098, P. R. China. - School of Mathematics and Statistics, Hubei Normal University, Huangshi, Hubei 435002, P. R. China. Dafang Zhao - School of Mathematics and Statistics, Hubei Normal University, Huangshi, Hubei 435002, P. R. China. - College of Science, Hohai University, Nanjing, Jiangsu 210098, P. R. China. Jian Cheng - School of Mathematics and Statistics, Hubei Normal University, Huangshi, Hubei 435002, P. R. China. Tongxing Li - LinDa Institute of Shandong Provincial Key Laboratory of Network Based Intelligent Computing, Linyi University, Linyi, Shandong 276005, P. R. China. - School of Information Science and Engineering, Linyi University, Linyi, Shandong 276005, P. R. China.


Abstract

In this paper, we introduce and study the \(C\)-delta integral of interval-valued functions and fuzzy-valued functions on time scales. Also, some basic properties of the fuzzy \(C\)-delta integral are proved. Finally, we give two necessary and sufficient conditions of integrability.


Keywords


MSC


References